[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
ACECR
\"AWT
..
:: Export Journal XML Articles RSS Volume 1, Number 2 (November 2006) ::
Back to browse issues page
XML SPECTRUM OF THE FOURIER-STIELTJES ALGEBRA OF A SEMIGROUP P. 1-8
M. AMINI , A. R. MEDGHALCHI
Abstract   |   Full-Text (PDF)  
XML BLOW-UP AND NONGLOBAL SOLUTION FOR A FAMILY OF NONLINEAR HIGHER-ORDER EVOLUTION PROBLEM P. 9-30
H. ASSA , M. HESAARAKI, A. MOAMENI
Abstract   |   Full-Text (PDF)  
XML RICCI CURVATURE OF SUBMANIFOLDS OF A SASAKIAN SPACE FORM P. 31-51
SUNGPU HONG , MUKUT TRIPATHI
Abstract   |   Full-Text (PDF)  
XML INTEGER-MAGIC SPECTRA OF CYCLE RELATED GRAPHS P. 53-63
EBRAHIM SALEHI
Abstract   |   Full-Text (PDF)  
XML 4-PLACEMENT OF ROOTED TREES P. 65-77
H YOUSEFI-AZARI , A GOODARZI
Abstract   |   Full-Text (PDF)  
XML A NOTE VIA DIAGONALITY OF THE 2 × 2 BHATTACHARYYA MATRICES P. 79-84
G. R. MOHTASHAMI BORZADARAN
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.05 seconds with 863 queries by yektaweb 3388